Our expert says:
It is difficult to say if the antibiotics started the allergies. What usually happens in adults is that you gradually build up antibodies against certain foods or components of foods and when the so-called antibody titre (level in the blood) reaches a critical level, then the patient starts to develop allergic symptoms. Because you have such a complex problem I would like to suggest that you consult a clinical dietitian (phone (012) 998-5650 (mornings) to obtain the name of your nearest dietitian), so that she/he can work out a diet for you that takes all your allergies into account.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.